MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-HEART CATH PACK

Medline Industries, LP MEDLINE; DBD-HEART CATH PACK
Catalog Number DYNJ61294D
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "issue here is the stopcock (3 way) threaded part, when they withdraw blood from a port there appears to be a leak in the posterior end of the stopcock that introduces air.".
 
Additional Manufacturer Narrative
The customer reported a stopcock issue where, when they withdraw blood from a port, there appears to be a leak in the posterior end of the stopcock that introduces air.A sample was received for investigation; the account returned 4 stopcocks, one used and three unused, and using the magnifying camera it was confirmed that all stopcocks had cracks in their interior molds, which could lead to leaking when in use.The reported problem was confirmed.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process, and the complaint was provided to the component manufacturing facility for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-HEART CATH PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50872629
Report Number1417592-2026-49333
Device Sequence Number10674123
Product Code OEZ
UDI-Device Identifier40193489305402
UDI-Public40193489305402
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ61294D
Device Lot Number23JBL540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/05/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown